# SDR MASA2010090600956

- Difficulty date: September 3, 2010
- Submitted: September 6, 2010
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 18,666 hours, 14,717 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin & Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE IN CABIN AND COCKPIT.  PERFORMED OPS CHECK OF BLEED SYS ENGINE AND PACKS OPS CHECK GOOD.
